Oklahoma, 2015

Flood in Oklahoma, May 10 to 15, 2015

May 10 to 15, 2015 · NWS TSA · 1 event in 1 county or zone

A slow-moving low pressure system moving into the Plains on the 9th and 10th resulted in multiple periods of thunderstorms across the region. Widespread heavy rainfall occurred as a result of this activity, which caused moderate flooding of the Deep Fork River near Beggs.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

A slow-moving low pressure system moving into the Plains on the 9th and 10th resulted in multiple periods of thunderstorms across the region. Widespread heavy rainfall occurred as a result of this activity, which caused moderate flooding of the Deep Fork River near Beggs.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at May 10, 9:43 AM CST, 32 minutes earlier.

Area forecast discussion, May 10, 9:43 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SUN MAY 10 2015

.SHORT TERM...
MADE ADJUSTMENTS FOR POPS FOR THIS MORNING...THEN CONTINUED
PREVIOUS FORECAST FOR AFTERNOON POPS. HOWEVER...PRETTY OBVIOUS
THERE WILL BE A BREAK BEHIND THE CURRENT LINE OF STORMS MOVING
ACROSS THE AREA. WILL MAKE ADDITIONAL ADJUSTMENTS AROUND NOON.

CONTINUED MODERATE TO LOCALLY HEAVY RAINFALL REMAINS A BIG ISSUE
WITH FLASH FLOODING BEING OBSERVED AND REPORTED ACROSS THE
FORECAST AREA. ALSO...SEVERE THUNDERSTORMS ARE EXPECTED TO
CONTINUE AS THE LINE MOVES EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  52  71  49 /  80  60  10  10
FSM   86  62  78  54 / 100  90  30  10
MLC   79  60  73  51 /  80  80  10  10
BVO   80  53  69  42 /  80  40  10  10
FYV   77  59  71  44 / 100  90  20  10
BYV   82  60  72  48 / 100  90  30  10
MKO   79  54  71  50 /  90  80  10  10
MIO   81  54  69  45 / 100  70  10  10
F10   79  55  71  51 /  80  80  10  10
HHW   83  62  77  54 / 100  80  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
LONG TERM....22
Hazardous weather outlook, May 10, 9:20 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015

...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
                                ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOODING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.

A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.

THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 10, 7:45 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015

OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER

AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
      3388 9586 3392 9590 3416 9591 3417 9578
      3450 9579 3451 9568 3460 9568 3460 9552
      3467 9551 3476 9506 3424 9504 3423 9514
      3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579
Special weather statement, May 10, 8:01 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015

OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
     OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
      3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602
Special weather statement, May 10, 8:46 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT SUN MAY 10 2015

OKZ060>063-067>072-101545-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-
946 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...MAYES...SOUTHERN ROGERS...EASTERN
     TULSA...WAGONER AND SOUTHWESTERN ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF CATOOSA TO 6 MILES WEST OF
WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PUMPKIN CENTER...BUNCH...
INOLA...CATOOSA...VERDIGRIS...TIAWAH...TAHLEQUAH...COOKSON...
HULBERT...ELDON...LOST CITY...PEGGS...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...STRANG...
ADAIR...PENSACOLA...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...TAFT...FORT GIBSON...SNOWDALE STATE PARK...SEQUOYAH STATE
PARK...GREENLEAF STATE PARK...SPAVINAW STATE PARK...LAKE TENKILLER
STATE PARK AND CHEROKEE LANDING STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9511 3568 9469 3541 9544 3621 9583
TIME...MOT...LOC 1446Z 243DEG 34KT 3616 9569 3548 9537
Local storm report, May 10, 9:37 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
05/10/2015                   PITTSBURG          OK   BROADCAST MEDIA

            HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND
            IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.

1030 AM     FLASH FLOOD      KINTA                   35.12N 95.24W
05/10/2015                   HASKELL            OK   BROADCAST MEDIA

            COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA
            REPORT WITH PICTURE.

&&

JDS
Local storm report, May 10, 10:00 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1100 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     FLASH FLOOD      SALLISAW                35.46N 94.79W
05/10/2015                   SEQUOYAH           OK   BROADCAST MEDIA

            ROAD WASHED OUT BY FLOODING RAINS AND IMPASSABLE.
            BROADCAST MEDIA WITH PICTURE.

&&

JDS
Special weather statement, May 10, 10:03 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT SUN MAY 10 2015

ARZ001-002-010-011-020-OKZ058-063-069-101715-
ADAIR OK-BENTON AR-CARROLL AR-DELAWARE OK-FRANKLIN AR-MADISON
AR-OTTAWA OK-WASHINGTON AR-
1103 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON...CARROLL...MADISON AND WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHEAST OKLAHOMA
     EASTERN DELAWARE...OTTAWA AND NORTHEASTERN ADAIR

AT 1103 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF COMMERCE TO ODELL...MOVING EAST
AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...BALLARD...WATTS...GROVE...WEST SILOAM SPRINGS...MIAMI...
COMMERCE...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN...PICHER...BLUE EYE...TIFF CITY...WALNUT HILL...
HICKS...OAK GROVE...HARMONY...ROCKY COMFORT...OAK HILL...FAIRMOUNT...
BLAND...GEORGETOWN...SHADY GROVE...MILLER...ODELL...WALNUT GROVE...
RED STAR...WEATHERS...TUTTLE...MAYFIELD...HILL TOP...HARMON...
PLEASANT RIDGE...DENVER...BENTONVILLE...SILOAM SPRINGS...ROGERS...
SULPHUR SPRINGS...LOWELL...GENTRY...MAYSVILLE...GRAVETTE...PEA
RIDGE...GATEWAY...LAKE FRANCIS...GALLITIN...HEALING SPRINGS...
SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...MONTE NE...
LOOKOUT...CHEROKEE CITY...VAUGHN...LARUE...DECATUR...CENTERTON...
AVOCA...HIWASSE...BELLA VISTA...GARFIELD...BERRYVILLE...EUREKA
SPRINGS...OSAGE...GREEN FOREST...DRYFORK...DELMAR...METALTON...
RUDD...CONNOR...CARROLLTON...CABANAL...RULE...COIN...BEAVER LAKE...
URBANETTE...GRANDVIEW...BUSCH...BEAVER...HUNTSVILLE...SAINT PAUL...
PETTIGREW...AURORA...WESLEY...KINGSTON...HINDSVILLE...FORUM...BEST...
COMBS...BRASHEARS...DUTTON...PATRICK...BOSTON...DELANEY...CROSSES...
WITTER...JAPTON...MARBLE...ALABAM...CLIFTY...ROCKHOUSE...
FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE
GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...
MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...CANEHILL...
DURHAM...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...TWIN BRIDGES STATE
PARK...HONEY CREEK STATE PARK...DEVILS DEN STATE PARK...PRAIRIE GROVE
BATTLEFIELD STATE PARK...HOBBS STATE PARK...WITHROW SPRINGS STATE
PARK...NORTHWEST ARKANSAS REGIONAL AIRPORT AND DRAKE FIELD AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9347 3608 9344 3597 9345 3587 9352
      3577 9351 3576 9446 3699 9503 3699 9461
      3651 9461 3650 9330 3612 9329
TIME...MOT...LOC 1603Z 257DEG 46KT 3697 9489 3576 9441

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Okmulgee

When
May 10, 10:15 AM CST to May 15, 8:00 PM CST
Where
Okmulgee County, 2.87 mi SW of Beggs to 3.03 mi ENE of Nuyaka
Cause
Heavy Rain
Reported by
Official NWS Observations
Coordinates
35.703, -96.109

The Deep Fork River near Beggs rose above its flood stage of 18 feet at 11:15 am CDT on May 10th. The river crested at 22.22 feet at 6:00 pm CDT on the 11th, resulting in moderate flooding. County roads south of Beggs and northwest of Okmulgee were inundated by flood waters. Pasture lands were also flooded. The river fell below flood stage at 9:00 pm CDT on the 15th.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2015Every state in 2015This day in weather historyWarnings in Oklahoma, May 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 583475.